MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ANEROID,MOBILE,ADULT CUFF

Medline Industries, LP MEDLINE; ANEROID,MOBILE,ADULT CUFF
Catalog Number MDS9407
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that both machines have tiny holes in the cuff itself.You can hear the pressure increasing but the air is escaping from the cuff.
 
Additional Manufacturer Narrative
The customer reported receiving adult mobile aneroids that hole in the cuff and would not inflate during use.Medline received two adult mobile aneroids (bladder and inflation bulb only) in used condition, attached a control gauge to the cuffs, tested the samples according to the instructions for use, and tried to inflate each bladder.The complaint was confirmed; medline was unsuccessful in inflating each bladder, confirmed that they had an air leak, and upon closer visual inspection noticed the samples had a tear along the seam on the opposite side of the tubing.The cause was cannot determine cause with received sample; per vendor, through internal investigation including dhr review and inspection records review, no abnormalities were found and the complaint could not be confirmed, and the division will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ANEROID,MOBILE,ADULT CUFF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sullivan bluhm
three lakes drive
northfield, IL 60093--275
MDR Report Key50870039
Report Number1417592-2026-48998
Device Sequence Number21518393
Product Code DXQ
UDI-Device Identifier40080196771333
UDI-Public40080196771333
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K211084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9407
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/21/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown